# SDR SWIA200923189

- Difficulty date: November 28, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 20,712 hours, 16,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHTS AT ROWS 9 THROUGH 13 INOP.  (FLT 4553)  RESEATED WIRE.
